# SDR C2XA98BT037

- Difficulty date: May 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25811
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 094
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: EO33601
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EWR - BURNED WIRE SMELL, REMOVED AND REPLACED LATERAL LIGHT SOCKET ASSY IAW ATR JIC 33-30-00.  IN CABIN, OPS CHECK GOOD.  (M)
